# SDR ZW0A0212101

- Difficulty date: December 7, 2002
- Submitted: December 9, 2002
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 19,482 hours, 6,586 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 6176265001
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE PASSENGER ENTERTAINMENT MONITOR AT CABIN ROW 27, LEFT SIDE, OVERHEATED AND CAUSED AN ELECTRICAL ODOR.  FLIGHT MADE AN UNSCHEDULED LANDING AT JAX.  THE ELECTRICAL CONNECTOR WAS REMOVED FROM THE MONITOR AND THE AIRCRAFT OPERATED MINIMUM EQUIPMENT.  THE MONITOR WAS LATER REPLACED.  CHECK-C 12-20-01 MCI. ---CLOSED--
